| Model Number |
2738 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Codes |
Burn(s) (1757); Electric Shock (2554)
| Date of Event |
08/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was reported that allegedly the device intensity ramped up during stim treatment.It was reported the incidents occurred 2-15 minutes into treatment for 2 different incidents on 2 different patients.It was also reported the unit had been in service all day and on both patients, it happened at the end of the day both treatments were being performed on the patient's backs.Patients received small burns/blisters.No further medical treatment was needed.The device has been evaluated by enovis and unable to duplicate the failure the device worked as intended.
Event or Problem Description
It was reported that allegedly the device intensity ramped up during stim treatment.